Test functions in constrained interpolation

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
  3. James Pickering
Author(s)Dritschel MA, Pickering J
Publication type Article
JournalTransactions of the American Mathematical Society
Year2012
Volume364
Issue11
Pages5589-5604
ISSN (print)0002-9947
ISSN (electronic)1088-6850
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
We give a set of test functions for H<sup>∞</sup><sub>1</sub> , the algebra of bounded holomorphic functions on the disk with first derivative equal to 0, whose interpolation problem was studied by Davidson, Paulsen, Raghupathi and Singh (2009). We show that this set of test functions is minimal by relating theseideas to realization and interpolation problems.
PublisherAmerican Mathematical Society
URLhttp://dx.doi.org/10.1090/S0002-9947-2012-05515-2
DOI10.1090/S0002-9947-2012-05515-2
Actions    Link to this publication
Share